A remark on asymptotics of solutions to Schrödinger equation with fourth-order dispersion

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We give an asymptotic formula in time of solutions to the linear fourth-order Schrödinger type equation in one space dimension without the mean zero condition on the initial data. Then we apply this formula to study the long time behavior of solution to the fourth-order Schrödinger type equation with the cubic non-linearity.

Original languageEnglish
Pages (from-to)25-36
Number of pages12
JournalAsymptotic Analysis
Volume75
Issue number1-2
DOIs
Publication statusPublished - Nov 3 2011
Externally publishedYes

Fingerprint

Order Type
Asymptotics of Solutions
Fourth Order
Long-time Behavior
Linear Order
Behavior of Solutions
Asymptotic Formula
Nonlinearity
Zero

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A remark on asymptotics of solutions to Schrödinger equation with fourth-order dispersion. / Segata, Jun Ichi.

In: Asymptotic Analysis, Vol. 75, No. 1-2, 03.11.2011, p. 25-36.

Research output: Contribution to journalArticle

@article{1b271f2607674bc4866fe492f652edf0,
title = "A remark on asymptotics of solutions to Schr{\"o}dinger equation with fourth-order dispersion",
abstract = "We give an asymptotic formula in time of solutions to the linear fourth-order Schr{\"o}dinger type equation in one space dimension without the mean zero condition on the initial data. Then we apply this formula to study the long time behavior of solution to the fourth-order Schr{\"o}dinger type equation with the cubic non-linearity.",
author = "Segata, {Jun Ichi}",
year = "2011",
month = "11",
day = "3",
doi = "10.3233/ASY-2011-1051",
language = "English",
volume = "75",
pages = "25--36",
journal = "Asymptotic Analysis",
issn = "0921-7134",
publisher = "IOS Press",
number = "1-2",

}

TY - JOUR

T1 - A remark on asymptotics of solutions to Schrödinger equation with fourth-order dispersion

AU - Segata, Jun Ichi

PY - 2011/11/3

Y1 - 2011/11/3

N2 - We give an asymptotic formula in time of solutions to the linear fourth-order Schrödinger type equation in one space dimension without the mean zero condition on the initial data. Then we apply this formula to study the long time behavior of solution to the fourth-order Schrödinger type equation with the cubic non-linearity.

AB - We give an asymptotic formula in time of solutions to the linear fourth-order Schrödinger type equation in one space dimension without the mean zero condition on the initial data. Then we apply this formula to study the long time behavior of solution to the fourth-order Schrödinger type equation with the cubic non-linearity.

UR - http://www.scopus.com/inward/record.url?scp=80055073557&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80055073557&partnerID=8YFLogxK

U2 - 10.3233/ASY-2011-1051

DO - 10.3233/ASY-2011-1051

M3 - Article

AN - SCOPUS:80055073557

VL - 75

SP - 25

EP - 36

JO - Asymptotic Analysis

JF - Asymptotic Analysis

SN - 0921-7134

IS - 1-2

ER -